| Model Number |
CNGL2 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: lavh.Event description: dr.[name] was doing a lavh and the sheath of the retractor detached at the inner purple ring on one side.Happened when closing at the end of the colpotomy.Additional information provided by [account manager] on 04mar2026 via email: colpotomy was closed vaginally.An 11mm trocars was placed with tower clips in the 2.5 cm incision to create pneumo, area was inspected, trocar was taken out and incision closed.12 pressure.Do not know the flow.No damages on gelseal cap.Additional information provided by [account manager] on 05mar2026 via email: in use approximately 1.5 hr before detachment.Intervention: ni.Patient status: patient is fine.No injury indicated.
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.